MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Positioning Problem (3009); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: the main component of the system.Other relevant device(s) are: product id: bi71000176, serial/lot #: rev 5: sn (b)(4); product id: bi71000195, serial/lot #: rev.1 s/n n/a.A medtronic representative went to the site to test the equipment.Testing revealed that x ray would not initialize on pendant and there was no 400 vdc output from the power enclosure.The power enclosure was replaced and power tray was upgraded.The system passed the system checkout and was found to be fully functional.Evaluation codes that apply to this testing: (b)(4) the power tray was returned for analysis.Analysis found that both fuses in the power tray were verified and tested good.The power tray was installed into a known good system and the system functioned as expected.Multiple 2d and 3d imaging were taken and were successful.No functional problem was found.Evaluation codes that apply to this testing: (b)(4) the power enclosure (rev 5 : sn (b)(4))) was returned for analysis.Analysis confirmed the complaint.The power enclosure was installed into a known good system.The system failed to boot, the generator would not ready and x-ray was disabled.The power enclosure was faulty.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.Evaluation codes that apply to this testing: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the system was unable to initialize and the radiation will not enable.The rep rebooted the system twice.They also invalidated home because the system would not close its doors.No patient was present.Additional information was received from a company rep.It was reported that the issue of the doors not closing was resolved, but the initialization issue wasn't resolved.A system checkout was going to be performed.Additional information was received from a company rep.The rep took a look at the system and determined it needs a power enclosure module.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
MDR Report Key12550236
Report Number3004785967-2021-01160
Device Sequence Number16974749
Product Code OWB
UDI-Device Identifier00643169980976
UDI-Public00643169980976
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1